Serotonin syndrome is found among people who take Benadryl, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Zoloft, and have Depression . We study 28,793 people who have side effects while taking Benadryl from FDA and social media. Among them, 19 have Serotonin syndrome. Find out below who they are, when they have Serotonin syndrome and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Benadryl has active ingredients of diphenhydramine hydrochloride. It is often used in hypersensitivity. (latest outcomes from Benadryl 33,627 users)
Serotonin syndrome (occurs when two drugs that affect the body's level of serotonin are taken together at the same time) has been reported by people with disease complication, insomnia, feeling jittery, vaginal discharge, bruxism (latest reports from 7,451 Serotonin syndrome patients).
On Aug, 25, 2016
28,793 people reported to have side effects when taking Benadryl.
Among them, 19 people (0.07%) have Serotonin Syndrome
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been on Adderall for 3 months now, I'm prescribed 30mg 3 times a day. I've started to notice a tolerance where they weren't working like they first were. I recently looked up ways to reduce tolerance and bought some vitamins and supplements. I'm Also prescribed Zoloft. Today I feel very nauseous, gassy, I have diarrhea, a headache and I'm tired and very cold. Are these signs of serotonin symptom?
I have been on Adderall for 3 months now, I'm prescribed 30mg 3 times a day. I've started to notice a tolerance where they weren't working like they first were. I recently looked up ways to reduce tolerance and bought some vitamins and supplements. I'm Also prescribed Zoloft. Today I feel very ...
I had been taking benadryl for almost 8 years. When I stopped I started getting burning skin sensations on my feet and lower legs, my forearms and mid and upper back. This was in addition to insomnia. I tried restarting the benadryl but that just intensified the burning. And now several ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.